# SDR VNAA2022080999917

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26RH BETWEEN FS=280 TO FS=310 AT MAIN AVIONICS COMPARTMENT.

ACTION CORRECTIVE:
STGR 26RH BETWEEN FS=280 TO FS=333 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6 A AND CRJ-900 SRM 51-42-20-001-001-A01 PAR. 6 A
